Full colored HOMFLYPT invariants, composite invariants and congruence skein relations

Qingtao Chen, S. Zhu

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we investigate the properties of certain quantum invariants of links by using the HOMFLY skein theory. First, we obtain the limit behavior for the full colored HOMFLY-PT invariant which is the natural generalization of the colored HOMFLY-PT invariant. Then we focus on the composite invariant which is a certain combination of the full colored HOMFLYPT invariants. Motivated by the study of the Labastida– Mariño–Ooguri–Vafa conjecture for the framed composite invariants of links, we introduce the notion of reformulated composite invariant ˇ R_p(L;q,a). By using the HOMFLY skein theory, we prove that ˇ R_p(L;q,a) actually lies in the integral ring 2Z[(q−q^(−1))^2,a^(±1)]. Finally, we propose a conjectural congruence skein relation for ˇ R_p(L;q,a) and prove it for certain special cases.
Original languageEnglish
Pages (from-to)3307-3342
Number of pages36
JournalLetters in Mathematical Physics
Issue number12
Publication statusPublished - Dec 2020


Dive into the research topics of 'Full colored HOMFLYPT invariants, composite invariants and congruence skein relations'. Together they form a unique fingerprint.

Cite this